# SDR USAA070324

- Difficulty date: April 23, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727F, LBL 17.2, CARGO TIEDOWN TRACK HAS CORROSION.  FABRICATED TRACK SECTION PER SRM 53-00-53 FIG 201; CORR TASK C53-202-01; LEVEL 2.
